| Model Number |
MMT-7020A |
| Medical Device Problem Code |
Calibration Problem (2890)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/07/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that they experienced inaccurate readings and triggered threshold suspend.The customer's blood glucose was 120 mg/dl and sensor glucose was 55 mg/dl at the time of incident when it triggered threshold suspend.The sensor was returned for analysis.